# SDR DLL10961542

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS WERE FOUND FROM A FASTENER.  CUTOUT RESULTS WERE A 1.125 DIA HOLE.  DAMAGE LOCATED AT FS 629 I/B OF STR 34, SKIN M/F .068 2024-T3 CLAD SHEET.  REPAIRED PER ERA273975-14.
